Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/65611
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A note on density dependence in population models
Author: Ross, J.
Citation: Ecological Modelling, 2009; 220(23):3472-3474
Publisher: Elsevier Science BV
Issue Date: 2009
ISSN: 0304-3800
1872-7026
Statement of
Responsibility: 
J.V. Ross
Keywords: Density dependence; Theta-logistic model; Basic-Savageau model
Rights: © 2009 Elsevier B.V. All rights reserved.
RMID: 0020109192
DOI: 10.1016/j.ecolmodel.2009.08.024
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.